# SDR 29GA2023011300001

- Difficulty date: January 13, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N937AZ
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 736
- Engine: Pwc PW127F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481
- Condition: Damaged
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 3945,  NR 2 ENGINE OIL PRESSURE DROPPED OFF PRECAUTIONARY ENGINE SHUTDOWN.  PERFORMED LOSS OF OIL PRESSURE CHECK IAW  05-50-00, FOUND PVM LEAKING.   REMOVED AND REPLACED TRANSFER TUBE O-RING OPERATIONAL CHECK GOOD.  ORIG SUBMISSION DATE: 1/13/2023
